# SDR HNAA2019020600036

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 34,183 hours, 29,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOP AT 1A AND 2A AT FLOOR. TROUBLESHOT AND FOUND GALLEY CEILING INVERTER PS 8501 TO BE AT FAULT. (SHORT SIGNED). R&R EMERGENCY LIGHTS INVERTER ASSY AS REQ. OPS CK GOOD.
